# SDR DXTA200400297

- Difficulty date: April 18, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N222QS
- Make and model: Amd FALCON2000
- Aircraft serial: 122
- Aircraft time: 3,206 hours, 2,032 cycles
- System (JASC): 2420 · AC Generation System
- Part: Circuit Board
- Part number: 524PCZ
- Part serial: 116
- Condition: Failed
- Location: Nr 2 Alternator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT THE RIGHT GENERATOR FAILED AFTER TAKEOFF, GENERATOR SWITCH REMAINED CLOSED. GENERATOR VOLT METER INDICATED 0 VOLTS, ACCOMPLISHED AIR TURN BACK AND LANDED OVERWEIGHT. - REMOVED AND REPLACED NR 2 ALTERNATOR PRINTED CIRCUIT BOARD (524PCZ) IAW FALCON 2000 MM 24-306, OPERATIONALLY CHECKED GOOD.
